# SDR SIMA2018051402008

- Difficulty date: May 2, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Window Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ABOVE CAPTAINS WINDSHIELD HAS A 1/4 INCH CRACK AROUND THE NUTPLATE HOLE.  REPAIRED THE RIB IAW SRM-53-12-16.
